# SDR CALA2023100602953

- Difficulty date: October 3, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 81,325 hours, 16,355 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Module
- Part number: 285T0015116
- Part serial: D02626
- Condition: Faulty
- Location: Trim
- Part time: 27,418 hours, 4,896 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

STAB TRIM LIGHT ON. CREW REPORTED SHORTLY AFTER TAKE OFF FROM GSO, ( AT AROUND 3000 FT) THE AMBER STAB TRIM LIGHT ON THE OVERHEAD PANEL ILLUMINATED AS DID THE AMBER STAB TRIM EICAS LIGHT. AFTER CONTINUING TO FLY FOR ROUGHLY AN HOUR, IT WAS DECIDED TO RETURN TO GSO. DUR FOUND STAB TRIM MODULE FAULTED (SEE IMAGE). ORDERED LRU 285T0015-116 (M&E 19-2224-9-0002) AS PRECAUTION AFTER SPEAKING WITH TOMC, A DECISION WAS MADE TO REMOVE AND REPLACE R/H SAM, PART NUMBER 285T0015-116 ING LANDING INTO GSO (AT AROUND 1000 FT), BOTH THE AMBER WARNIN G LIGHT AND AMBER EICAS MESSAGE EXTINGUISHED. AFTER LANDING, TH E STAB WAS RUN UP AND DOWN, MOVEMENT WAS FLUID WITH NO BINDING MODULE, CONTROL OFF 19-2224-9-0002 2626 ON 0000 MODULE, CONTROL OFF 19-2224-9-0002 2626 ON 19-2224-9-0002 3288 REMOVED AND REPLACED RIGHT STAB TRIM CONTROL MODULE PER UAL 767 AMM 27-09-00. OP CHECK GOOD PER UAL B767 AMM 27-09-00-742-064 STEP G. REF HAECO GSO MECH V039232 INSP QC281 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1008971 SN OFF 2626.
